# SDR TRAX200700374

- Difficulty date: March 16, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 21,593 hours, 18,636 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ARROW ON WARDROBE WORN.  REMOVED WORN EMERGENCY EXIT ARROW. INSTALLED SERVICEABLE EMERGENCY EXIT ARROW IAW CRJ AMM 11-30-02.
